# SDR HEEA966787

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 206033554101
- Condition: Bearing Galled
- Location: Xmsn Mt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY ID OF TOP BEARING GALLED.
